# SDR QXEA0003048

- Difficulty date: November 12, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,153 hours, 51,454 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - CREW REPORTED STRONG SMELL IN FLIGHT COMPARTMENT.  REMOVED AND REPLACED DEFECTIVE TRANSFORMER BALLAST.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
